# SDR ASOA201001561

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 19,934 hours, 13,902 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE WALL SEAT TRACK HAS CORROSION JUST FWD OF RT EMERGENCY EXIT.    REMOVED SEAT TRACK IAW AMM 53-00-000-801.  INSTALLED SIDE WALL SEAT TRACK IAW AMM 53-00-49-400-801.
